# SDR AMTA200600049

- Difficulty date: January 20, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UNDER WING SURFACE FUEL TANK 2L ACCESS CUTOUT HOLES FOUND WITH SURFACE CORROSION ON THE FOLLOWING PANELS, 532BB, 532DB, 532FB, 533BB, 533DB, 533FB, 533HB, 533KB, 532CB, 532EB, 533AB, 533CB, 533EB, 533GB, 533JB, 534AB.  FUEL ACCESS PANEL CUTOUT AREA MINOR SURFACE CORROSION CLEANED AND BLENDED OUT IAW SRM 51-21-01.  CORROSION AREAS FOUND WITHIN NEGLIGIBLE DAMAGE LIMITS IAW SRM 57-32-00 FIG 810 MAX MATERIAL LOSS .005 INCH.  (M)
